# SDR QXEA200602327

- Difficulty date: June 3, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT WING, LOWER SHROUD BRACKET AT STN YW117.5 REAR SPAR IS CRACKED.  MAINTENANCE REPAIRED IAW HORIZON EA 6-57-510.
